# SDR UIEA2018031200369

- Difficulty date: March 7, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,061 hours, 16,325 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 074825CN1820M33P
- Part serial: LMDD7771
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONCE THE RIGHT ENG STARTED,  THE ENGINE WENT TO APPROACH IDLE RANGE OF 44% N1 & 77% N2.   REMOVED & REPLACED THE RIGHT ENGINE EEC IAW AMM 73-21-15,  OPS CHECKED NORMAL.
